ON ɸ-SYMMETRY OF C-BOCHNER CURVATURE TENSOR IN PARA-SASAKIAN MANIFOLD ADMITTING QUARTER-SYMMETRIC METRIC CONNECTION

Full Article - PDF

Published: 2017-04-19

Page: 172-183


GURUPADAVVA INGALAHALLI *

Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

C. S. BAGEWADI

Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

*Author to whom correspondence should be addressed.


Abstract

The objective of the present paper is to study some properties of C-Bochner curvature tensor in a para-Sasakian manifold admitting quarter-symmetric metric connection.

Keywords: Para-Sasakian manifold, connection, ɸ-Symmetric.


How to Cite

INGALAHALLI, G., & BAGEWADI, C. S. (2017). ON ɸ-SYMMETRY OF C-BOCHNER CURVATURE TENSOR IN PARA-SASAKIAN MANIFOLD ADMITTING QUARTER-SYMMETRIC METRIC CONNECTION. Asian Journal of Mathematics and Computer Research, 17(3), 172–183. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/961

Downloads

Download data is not yet available.